Translator Disclaimer
March 2005 The computable dimension of trees of infinite height
Russell Miller
J. Symbolic Logic 70(1): 111-141 (March 2005). DOI: 10.2178/jsl/1107298513

Abstract

We prove that no computable tree of infinite height is computably categorical, and indeed that all such trees have computable dimension ω. Moreover, this dimension is effectively ω, in the sense that given any effective listing of computable presentations of the same tree, we can effectively find another computable presentation of it which is not computably isomorphic to any of the presentations on the list.

Citation

Download Citation

Russell Miller. "The computable dimension of trees of infinite height." J. Symbolic Logic 70 (1) 111 - 141, March 2005. https://doi.org/10.2178/jsl/1107298513

Information

Published: March 2005
First available in Project Euclid: 1 February 2005

zbMATH: 1098.03049
MathSciNet: MR2119126
Digital Object Identifier: 10.2178/jsl/1107298513

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2005
Back to Top